# SDR MASA2012082535066

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,026 hours, 33,151 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES DIFFICULT TO ENGAGE / SPONGY.  CA SAYS USUALLY ONCE PEDALS ARE TAPPED BRAKES WILL START TO GRAB, BUT HERE THEY MUST BE APPLIED A BIT FURTHER AND WITH MORE FORCE TO GET THE SAME AMOUNT OF ACTUATION.  MX SERVICED THE BRAKE ACCUMULATORS.
